7 DAYS SAINT NICHOLAS WEDDING FESTIVAL ANTALYA Summary

Turkish bath - Turkish style henna night - St Nicholas Church Museum

Day 01 - Antalya - Arrival Day


Meeting the wedding group at the airport. Decoration of the car which will be transferring the couples from the airport to the hotel. Welcome cocktail party in the evening. The hall will be decorated in a wedding concept. Food and beverage: appetizers, fruits, cookies and beverages. Live and acoustic trio music.

Day 02 - Free Day in Kemer


The wedding group can benefit from spa, swimming pool, and sauna facilities.

Day 03 - Going to Turkish bath


The Turkish bath is a place, where physical and spiritual cleaning takes place and is hundreds of years old. When entering to Turkish bath, you leave all the hastiness of daily life outside, you exchange your clothes for a waistcloth and adorn the traditional clogs. Inside temperature reach up to 50 degrees celcius under the central dome of the building. After a gentle soap massage you leave the bath place with towels and pass to resting room. You leave the Turkish Bath renewed, beautiful and refreshed.

Day 04 - Shopping for the Wedding


In the evening: Turkish style henna night, Caydacira folk dance, Asuk masuk dance show, symbolic ceremony for putting henna on the brides hand. During the ceremony, Turkish delights and appetizers will be served. Later at night: go-go dance at the hotel disco for the couples. Local beverages are free, but imported drinks are extra.

Day 05 - Wedding day


Decoration of the tables and chairs in the ball room of the hotel, candles and candlesticks, and real flowers on the tables, walkway, tables of the couples, brides flowers, arch, small fireworks, CD and photo-shoot (photos exceeding a number of 25 will be at an extra cost). Entertainment program and wedding food according to the nationality of the wedding group. Local beverages will be free, import beverages will be at an extra cost. A bottle of wedding celebration champagne for the brides and the grooms. a) Dinner music b) Live music – international c) Tango dance show, Gypsy show, Mezdeke dance group d) 2 sky-scanners, and 3-minute firework and laser show where the brides and grooms names will be written in the sky, held in the hotel garden at 12:00pm. e) Special entertainment program for kids at the mini club, accompanied by a clown f) Decoration and preparation of the couples room with real flowers during the wedding (flowers and champagne to their room) g) Special hairdresser and make-up expert for the bride and groom. For wedding preparations our project photographer, will shoot the couples on the following 4 days: December 1, Welcome cocktail; December 4, henna night; December 5, celebration day, December 6, civil wedding at the Santa Claus museum. A photo album consisting of 25 photos as well as a wedding CD will be given to the couples as souvenirs. The remaining photos can be bought by the couples or their guests at an extra cost. Couples will not be allowed to use a camera or a camera recorder on the days mentioned above.

Day 06 - Demre and St Nicholas Church Museum


Travelling to Demre, St Nicholas Church Museum for a visit and civil marriage. Special breakfast to the couples rooms. A make-up artist and hair dresser will be brought to the hotel for preparing the brides. Brunch for the group between 10:00-10:30am Cars will transfer the group at 11:00am. At the St Nicholas Church Museum, a civil wedding ceremony will be held (not a religious one) and the garden and the inside of the museum will be decorated accordingly. The couples will be taken to the ceremony in vehicles decorated for the wedding. Ford Focus, Citroen C4, Renault Megane and private coach driver. The civil ceremony preparations will be finished and the wedding officer will be brought to Demre. The wedding group will also be transferred to the Museum by buses.

Day 07 - Goodbye Day


The brides and grooms will be transferred to the airport. We hope your wedding was a memorable one and we look forward to seeing you in the future on another tour.

DETAILED PROGRAMME FOR ST NICOLAS WEDDING FESTIVAL, DECEMBER 01-07


DECEMBER 1, 7-8 PM WELCOME COCKTAIL TRIO (ACOUSTIC MUSIC, VIOLIN, ACCORDION, SAXOPHONE) DECEMBER 4, 8-10 PM TURKISH STYLE HENNA NIGHT (FOLKLORE DANCING BY GROUP CAYDA CIRA 12-14 PERSONS ORIENTAL DANCING SHOW 10.45 PM-1 AM BACHELOR PARTY MODERN DANCE SHOW (6 PEOPLE) GO-GO SHOW 4 PEOPLE DECEMBER 5, WEDDING CELEBRATION (PACKAGE PROGRAMM) 8-8.15 PM OPENING SPEECH FOR THE PROGRAMM 8.15-8.30 PM LIVE DINNER MUSIC 5 PEOPLE International Group 8.30- 9 PM COUPLES ENTRANCE AND DANCES (LIVE MUSIC FIRST 45 MINUTES) 9-9.15 PM TANGO and WALTZ SHOW 9.15 – 10 PM LIVE MUSIC (LIVE MUSIC SECOND 45 MINUTES) 10.15- 11 PM LIVE MUSIC Cake-cutting ceremony (LIVE MUSIC THIRD 45 MINUTES) 11- 11.15 PM GYPSY SHOW 11.15-11.45 PM LIVE MUSIC (LIVE MUSIC 30 MINUTES) 11.45 – 12 AM MEZDEKE SHOW 12.05 AM- HOTEL GARDEN PROGRAM BEGINS SKY SCANNERS X 2 3 MINUTES OF INTENSE FIRE-WORKS APPEARANCE OF COUPLES NAMES ON THE SKY WITH LASER LIGHTS DECEMBER 6 CIVIL WEDDING DAY IN DEMRE ST NICHOLAS CHURCH-MUSEUM 8 AM BRIDE AND GROOM ROOM SPECIAL BREAKFAST 8.30- 10 AM PREPARATION TIME FOR THE BRIDE AND GROOM- MAKE UP AND HAIR FOR THE GROUP 10.00-10.30 AM BRUNCH 11.00 AM MOVING TO DEMRE FOR THE WEDDING. 2 PM CIVIL CEREMONY AT THE MUSEUM 2.30 PM STARTERS AT THE MUSEUM AND DRINKS 3-3.30 PM VISITING THE HISTORICAL AREA 3.30 PM RETURN

7 DAYS SAINT NICHOLAS WEDDING FESTIVAL ANTALYA Photos

Tour Includes


Arrival transfer from Antalya airport
All entrance fees mentioned in the itinerary
Transportation in a fully air
conditioned, non
smoking coach
Professional English
speaking tour guides
Return transfer to Antalya Airport

Tour Not Includes

International Tickets Tips Insurance

Tour Highlights

Turkish bath - Turkish style henna night - St Nicholas Church Museum

Booking & Prices